African Diaspora Journal of Mathematics

Fractional Integro-differential Equations with State-Dependent Delay on an Unbounded Domain

M. Benchohra and S. Litimein

Full-text: Open access

Abstract

We are concerned with the existence of solutions for fractional integro-differential equations with state-dependent delay on an infinite interval. Our results are based on Schauder's fixed point theorem combined with the diagonalization process.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 12, Number 2 (2011), 13-25.

Dates
First available in Project Euclid: 13 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1318535325

Mathematical Reviews number (MathSciNet)
MR2847301

Zentralblatt MATH identifier
1244.34098

Keywords
Pseudo almost automorphic solutions Integro-differential equation integral resolvent family mild solution fixed point Diagonalization process

Citation

Benchohra, M.; Litimein , S. Fractional Integro-differential Equations with State-Dependent Delay on an Unbounded Domain. Afr. Diaspora J. Math. (N.S.) 12 (2011), no. 2, 13--25. https://projecteuclid.org/euclid.adjm/1318535325


Export citation

References

  • R.P. Agarwal, M. Benchohra, S. Hamani, S. Pinelas, Boundary value problem for differential equations involving Riemann-Liouville fractional derivative on the half line, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 18 (2011), 235-244.
  • R.P. Agarwal and D. O'Regan, Infinite Interval Problems for Difference and Integral Equations, Kluwer Academic Publisher Dordrecht, 2001.
  • A. Arara, M. Benchohra, N. Hamidi and J.J. Nieto, Fractional order differential equations on an unbounded domain. Nonlinear Anal. 72 (2010), 580-586.
  • W. Arendt, C. Batty, M., Hieber, and F. Neubrander, Vector-Valued Laplace Transforms and Cauchy Problems, Monographs in Mathematics, 96 Birkhauser, Basel, 2001.
  • S. Baghli and M. Benchohra, Uniqueness results for partial functional differential equations in Fréchet spaces, Fixed Point Theory 9 (2) (2008), 395-406.
  • S. Baghli and M. Benchohra, Existence results for semilinear neutral functional differential equations involving evolution operators in Fréchet spaces, Georgian Math. J. 17 (3) (2010), 423-436.
  • S. Baghli and M. Benchohra, Global uniqueness results for partial functional and neutral functional evolution equations with infinite delay, Differential Integral Equations, 23 (1&2) (2010), 31-50.
  • S. Baghli, M. Benchohra and G. N'Guérékata, Global results for functional evolution inclusions with state-dependent delay, J. Nonlinear Evo. Equ. Appl. (to appear).
  • V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff International Publishing, Leiden, 1976.
  • M. Benchohra and S. Litimein, A global uniqueness result for abstract integral equations of Volterra type in Banach spaces, Commun. Appl. Nonlinear Anal. 18 (2011), 37-44.
  • C. Corduneanu and V. Lakshmikantham, Equations with unbounded delay: a survey. Nonlinear Anal. 4 (1980), 831-877.
  • C. Cuevas, J.-C. de Souza, S-asymptotically w-periodic solutions of semilinear fractional integro-differential equations, Appl. Math. Lett. 22 (2009), 865-870.
  • C. Cuevas, J.-C. de Souza, Existence of S-asymptotically w-periodic solutions for fractional order functional integro-differential equations with infinite delay, Nonlinear Anal. 72 (2010), 1683-1689.
  • M. Frigon and A. Granas, Résultats de type Leray-Schauder pour des contractions sur des espaces de Fréchet, Ann. Sci. Math. Québec, 22 (2) (1998), 161-168.
  • A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003.
  • K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Graduate Texts in Mathematics, 194, Springer-Verlag, New York, 2000.
  • H.O. Fattorini, Second Order Linear Differential Equations in Banach Spaces, North-Holland, Mathematical Studies, 108, North-Holland, Amsterdam, 1985.
  • J. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21 (1978), 11-41.
  • E. Hernández, R. Sakthivel, Rathinasamy and A. Tanaka; Existence results for impulsive evolution differential equations with state-dependent delay, Electron. J. Differential Equations 2008 (2008) no. 28, 1-11.
  • R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
  • Y. Hino, S. Murakami, and T. Naito, Functional Differential Equations with Unbounded Delay, Springer-Verlag, Berlin, 1991.
  • A.A. Kilbas, Hari M. Srivastava, and Juan J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006.
  • C. Lizama, Regularized solutions for abstract Volterra equations, J. Math. Anal. Appl. 243, (2000), 278-292.
  • C. Lizama and J. Sánchez, On perturbation of $k$-regularized resolvent families, Taiwan. J. Math., 7, (2003), 217-227.
  • A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.
  • I. Podlubny, Fractional Differential Equation, Academic Press, San Diego, 1999.
  • J. Prüss, Evolutionary Integral Equations and Applications Monographs Math. 87, Bikhäuser Verlag, 1993
  • R.-N. Wang and D.-H. Chen, On a class of retarded integro-differential equations with nonlocal initial conditions, Comput. Math. Appl. 59 (2010), 3700-3709.
  • K. Yosida, Functional Analysis, 6$^{th}$ edn. Springer-Verlag, Berlin, 1980.